# SDR 2006FA0000048

- Difficulty date: December 30, 2005
- Submitted: January 19, 2006
- Operation: General aviation
- Aircraft: N22320
- Make and model: Mooney M20M
- Aircraft serial: 270297
- Engine: Lyc TIO540A1B
- Propeller: Mcauly B3D32C417
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Condition: Dislodged
- Location: Crankshaft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PROP REMOVAL FOR A GROUND STRIKE, FOUND CRANKSHAFT WELSH PLUG LOGGED IN THE PROP HOUSING, RESTRICTING OIL FLOW TO PROP.  ENGINE HAD BEEN INSTALLED 30 DAYS EARLIER, 4 HOURS SINCE INSTALL.  (K)
